# SDR HEEA0016692

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDW021A
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING LIGHT AND AUDIO COMES ON AT 100 PERCENT N2.
